# SDR 98UAL900310

- Difficulty date: July 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31038201
- Condition: Deployed
- Location: Door 1r
- Component: Air Cruisers, D31038201
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 1 RIGHT DOOR SLIDE DEPLOYED.  *S/D*  INADVERTENT DEPLOYMENT DUE TO HUMAN ERROR.  DEPLOYMENT WAS NORMAL.  SLIDE WAS REPLACED.
